Download this article
 Download this article For screen
For printing
Recent Issues

Volume 18, 1 issue

Volume 17, 12 issues

Volume 16, 10 issues

Volume 15, 10 issues

Volume 14, 10 issues

Volume 13, 10 issues

Volume 12, 10 issues

Volume 11, 10 issues

Volume 10, 10 issues

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
About the Journal
Editorial Board
Editors’ Interests
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
Author Index
To Appear
Other MSP Journals
Limit multiplicity for unitary groups and the stable trace formula

Mathilde Gerbelli-Gauthier

Vol. 17 (2023), No. 12, 2181–2228

We give upper bounds on limit multiplicities of certain nontempered representations of unitary groups U(a,b), conditionally on the endoscopic classification of representations. Our result applies to some cohomological representations, and we give applications to the growth of cohomology of cocompact arithmetic subgroups of unitary groups. The representations considered are transfers of products of characters and discrete series on endoscopic groups, and the bounds are obtained using Arthur’s stabilization of the trace formula and the classification established by Mok, and Kaletha, Minguez, Shin and White.

automorphic representations, unitary groups, limit multiplicity
Mathematical Subject Classification
Primary: 11F55, 11F72, 11F75
Received: 11 April 2022
Revised: 21 September 2022
Accepted: 6 March 2023
Published: 8 October 2023
Mathilde Gerbelli-Gauthier
Department of Mathematics and Statistics
McGill University

Open Access made possible by participating institutions via Subscribe to Open.